Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 159, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 12, 2008, 11:13 PM CDT for 4 counties in Missouri. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2008, 11:13 PM CDT (04:13 UTC)
- Expired
- Jun 13, 2008, 12:00 AM CDT
- In force
- 47 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
Counties Carroll County, MO, Johnson County, MO, Lafayette County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 80 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 11:17 PM CDT | TSTM WND GST 61 | Higginsville, MO | MEASURED BY WATER PLANT EMPLOYEE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 10:11 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.2 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 759 J/kg
- Mixed-layer CIN
- -189 J/kg
- Mixed-layer LCL
- 1452 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 130413
SVREAX
MOC033-101-107-195-130500-
/O.NEW.KEAX.SV.W.0159.080613T0413Z-080613T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1113 PM CDT THU JUN 12 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI
NORTHEASTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI
LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI
SALINE COUNTY IN CENTRAL MISSOURI
* UNTIL MIDNIGHT CDT
* AT 1111 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR MAYVIEW...OR 6 MILES
SOUTHWEST OF HIGGINSVILLE...AND MOVING NORTHEAST AT 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CORDER AND 6 MILES NORTHWEST OF CONCORDIA BY 1120 PM CDT.
ALMA BY 1125 PM CDT.
BLACKBURN AND WAVERLY BY 1130 PM CDT.
MALTA BEND BY 1135 PM CDT.
7 MILES NORTHWEST OF MARSHALL BY 1140 PM CDT.
SLATER BY 1150 PM CDT.
THE TOWNS OF MOUNT LEONARD...GRAND PASS AND MIAMI ARE ALSO IN THE
PATH OF THIS SEVERE THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3944 9324 3943 9320 3906 9294 3894 9342
3894 9349 3891 9352 3883 9381 3914 9398
3922 9382 3921 9378 3924 9377 3947 9329
3947 9323
TIME...MOT...LOC 0413Z 241DEG 53KT 3901 9374
$$
DEROCHE3 follow-up statements
000
WWUS53 KEAX 130423
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1123 PM CDT THU JUN 12 2008
MOC033-101-107-195-130500-
/O.CON.KEAX.SV.W.0159.000000T0000Z-080613T0500Z/
JOHNSON MO-LAFAYETTE MO-SALINE MO-CARROLL MO-
1123 PM CDT THU JUN 12 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SALINE COUNTY
IN CENTRAL MISSOURI...AND SOUTHERN CARROLL COUNTY IN NORTH CENTRAL
MISSOURI...AND EASTERN LAFAYETTE AND NORTHEASTERN JOHNSON COUNTIES IN
WEST CENTRAL MISSOURI UNTIL MIDNIGHT CDT...
AT 1121 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR CORDER...OR 6 MILES
NORTH OF CONCORDIA...MOVING NORTHEAST AT 60 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES SOUTHEAST OF WAVERLY BY 1130 PM CDT.
MALTA BEND BY 1135 PM CDT.
7 MILES NORTHWEST OF MARSHALL BY 1140 PM CDT.
SLATER BY 1150 PM CDT.
THE TOWNS OF GRAND PASS...MOUNT LEONARD AND MIAMI ARE ALSO IN THE
PATH OF THIS SEVERE THUNDERSTORM.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3947 9323 3944 9324 3942 9319 3906 9294
3894 9342 3894 9349 3891 9352 3886 9368
3919 9387 3921 9384 3921 9378 3924 9377
3947 9329
TIME...MOT...LOC 0423Z 241DEG 53KT 3908 9357
$$
DEROCHE000
WWUS53 KEAX 130440
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1137 PM CDT THU JUN 12 2008
MOC101-130447-
/O.CAN.KEAX.SV.W.0159.000000T0000Z-080613T0500Z/
JOHNSON MO-
1137 PM CDT THU JUN 12 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JOHNSON COUNTY IN
WEST CENTRAL MISSOURI IS CANCELLED...
AT 1133 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3947 9323 3944 9324 3942 9319 3906 9294
3894 9342 3894 9349 3892 9351 3893 9354
3924 9377 3947 9329
TIME...MOT...LOC 0437Z 241DEG 53KT 3917 9333
$$
MOC033-107-195-130500-
/O.CON.KEAX.SV.W.0159.000000T0000Z-080613T0500Z/
LAFAYETTE MO-SALINE MO-CARROLL MO-
1137 PM CDT THU JUN 12 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CARROLL...SALINE AND EASTERN LAFAYETTE COUNTIES UNTIL MIDNIGHT CDT...
AT 1117 PM CDT...TRAINED WEATHER SPOTTERS MEASURED A 61 MPH WIND
GUST IN HIGGINSVILLE. THIS STORM WAS LOCATED NEAR MALTA BEND...OR 11
MILES WEST OF MARSHALL...MOVING NORTHEAST AT 60 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SLATER BY 1150 PM CDT.
THE TOWN OF MIAMI IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3947 9323 3944 9324 3942 9319 3906 9294
3894 9342 3894 9349 3892 9351 3893 9354
3924 9377 3947 9329
TIME...MOT...LOC 0437Z 241DEG 53KT 3917 9333
$$
DEROCHE000
WWUS53 KEAX 130501
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1202 AM CDT FRI JUN 13 2008
MOC033-107-195-130512-
/O.EXP.KEAX.SV.W.0159.000000T0000Z-080613T0500Z/
LAFAYETTE MO-SALINE MO-CARROLL MO-
1202 AM CDT FRI JUN 13 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CARROLL...SALINE AND
EASTERN LAFAYETTE COUNTIES HAS EXPIRED...
AT 1157 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3947 9323 3944 9324 3942 9319 3906 9294
3894 9342 3894 9349 3892 9351 3893 9354
3924 9377 3947 9329
TIME...MOT...LOC 0440Z 241DEG 53KT 3919 9328
$$
DEROCHEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 7:02 PM CDT, 4 hours 11 minutes earlier.
Area forecast discussion, Jun 12, 7:02 PM CDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
702 PM CDT THU JUN 12 2008
.DISCUSSION...
/409 PM CDT THU JUN 12 2008/
WITH SEVERE ONGOING AND HYDRO ISSUES WILL MAKE THIS SHORT.
CONVECTION HAS BLOSSOMED WITHIN A NARROW CORRIDOR NEAR WHAT IS LEFT
OVER OF THE STATIONARY FRONT. AIRMASS JUST SOUTH OF THIS ACTIVITY IS
STILL CAPPED FOR NOW. BUT THAT WILL CHANGE. THE WARM SECTOR IS
JUICED WITH PWS OF 1.50 TO 1.75 AS EVIDENCED BY SURFACE DEWPOINTS
AVERAGING 70F. SOUTHERLY LOW LEVEL JET WILL CONTINUE TO FEED
MOISTURE INTO THE BAROCLINIC ZONE WITH THE ACTIVITY GRADUALLY
BUILDING BACK TO THE SOUTHWEST AS THE LOW LEVEL JET INTENSIFIES OVER
THE SOUTHERN PLAINS. EVENTUALLY A LINEAR MCS EXPECTED TO FORM THIS
EVENING OVER THE CWA. WILL ALSO NEED TO KEEP AN EYE OVER SOUTHERN KS
AS THE LOW LEVEL JET STRENGTHENS AND INCREASES THE MOISTURE
CONVERGENCE. MODELS FAVOR AN MCS FORMING OVER SOUTH CENTRAL OR
SOUTHEAST KS LATER THIS EVENING AND THEN TRACKING EAST-NORTHEAST OR
NORTHEAST INTO THE SOUTHERN CWA. HPC QPF SEEMS REASONABLE ALTHOUGH A
TAD HIGH FOR A BASIN AVERAGE AMOUNT. IN ANY EVENT THE TOTAL QPF IS
HIGH ENOUGH TO WARRANT A FLASH FLOOD WATCH FOR A LARGE PART OF THE
CWA.
CONVECTION WILL BE ONGOING FRIDAY MORNING OVER THE SOUTHEAST 1/3 OF
THE CWA WITH THE ACTIVITY LIKELY EXITING BY EARLY AFTERNOON. CLOUD
COVER AND RAIN-COOLED AIR WILL LIMIT SURFACE HEATING OVER THE
SOUTHEAST CWA AND FORECAST MAX TEMPERATURES MAY BE OVERLY
OPTIMISTIC.
MJ
&&
MEDIUM RANGE (SATURDAY-THURSDAY)...
THE PREVAILING PATTERN FOR THE WEEKEND AND THROUGH MUCH OF NEXT WORK
WEEK WILL BE DOMINATED BY AN UPPER LEVEL LOW THAT WILL BE SLOWLY
SPINNING ITS WAY EAST ACROSS SOUTHERN CANADA INTO THE NEW ENGLAND
REGION. THIS WILL INDUCE A NORTHWEST FLOW ACROSS THE FORECAST AREA
FOR THE WEEKEND AND NEXT WEEK AS AN AMPLIFYING RIDGE TO BEGINS TO
BUILD ACROSS THE WESTERN CONUS. THIS BUILDING RIDGE WILL ALLOW
TEMPERATURES TO RANGE THROUGH THE 80S ACROSS THE FORECAST REGION
THIS THE WEEKEND.
AT THE TAIL END OF THE WEEKEND THE MID RANGE MODEL SOLUTIONS FROM
BOTH THE GFS AND ECMWF ARE POINTING AT A SHORTWAVE MOVING THROUGH
THAT WILL PUSH A FRONTAL BOUNDARY SOUTH INTO MISSOURI SUNDAY
AFTERNOON AND NIGHT. ECMWF IS MORE AGGRESSIVE WITH THE FRONTS
PROGRESS ACROSS THE REGION COMPARED TO THE GFS. HOWEVER...THE GFS IS
THE PREFERRED MODEL AT THIS TIME AS THE TROUGH AXIS STRETCHING SOUTH
FORM CANADA WILL BE TO OUR EAST...SPEAKING MORE TO LAYING UP THE
FRONT PARALLEL TO THE NORTHWEST FLOW SLOWING PROGRESS. MOISTURE
RETURN WILL BE A KEY POINT OF CONTENTION AS THE FRONT THAT PUSHING
SOUTH FRIDAY WILL TAKE WITH SOME OF THE AVAILABLE MOISTURE.
HOWEVER...AT THIS TIME IT DOES LOOK POSSIBLE THAT THE RETURNING
SOUTHWEST FLOW SUNDAY ABOVE THE INTRUDING FRONT COULD ADVECT IN
ENOUGH MOISTURE TO MAKE THUNDERSTORMS POSSIBLE. HAVE CONTINUED TO
CARRY A CHANCE OF THUNDERSTORMS FOR THE ENTIRE FORECAST AREA FOR
SUNDAY NIGHT AS A RESULT. TIMING WILL BE AN EVOLVING ISSUE OVER THE
UPCOMING DAYS...SO THE START AND STOP OF THE FORECAST THUNDERSTORM
ACTIVITY COULD MOVE INTO THE DAY SUNDAY OR BE DELAYED INTO MONDAY.
OTHERWISE...HAVE KEPT TEMPERATURES AT OR JUST BELOW NORMAL FOR
MONDAY THROUGH WEDNESDAY AS THE PREVAILING FLOW STILL LOOKS TO BE
FROM THE NORTHWEST...KEEPING A SLIGHTLY COOLER NORTHERN PLAINS
AIRMASS IN PLACE ACROSS THE LOWER MISSOURI RIVER VALLEY. THURSDAY
SHOULD SEE TEMPERATURES AROUND NORMAL AS A WEST CONUS RIDGE SHIFTS
EAST INTO THE PLAINS.
CUTTER
&&
.AVIATION...
FOR THE 00Z TAFS...POTENTIALLY SEVERE STORM WILL BE PASSING NEAR OR
OVER THE KANSAS CITY AIRPORTS BETWEEN 730 AND 830 PM. WILL TREAT IT
WITH A TEMPO GROUP AT THIS POINT. SHOULD SEE A PUSH ON THE FRONT TO
THE SOUTH BY LATE EVENING AS A SURFACE HIGH WEDGES INTO NORTHERN
MISSOURI. NOT OUT OF THE QUESTION WE COULD GET SOME REDEVELOPMENT
BACK TO THE NORTH OF THE FRONTAL BOUNDARY LATE TONIGHT AS AN UPPER
SHORT WAVE MOVES INTO EASTERN KANSAS. CONFIDENCE LOW....SO WILL ONLY
PROB30 IT FOR NOW.
PC
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 7 PM THURSDAY TO 1 PM FRIDAY FOR MOZ007-
MOZ008-MOZ014-MOZ015-MOZ016-MOZ017-MOZ021-MOZ022-MOZ023-
MOZ024-MOZ025-MOZ028-MOZ029-MOZ030-MOZ031-MOZ032-MOZ033-
MOZ037-MOZ038-MOZ039-MOZ040-MOZ043-MOZ044-MOZ045-MOZ046-
MOZ053-MOZ054.
KS...FLASH FLOOD WATCH FROM 7 PM THURSDAY TO 1 PM FRIDAY FOR KSZ057-
KSZ060-KSZ103-KSZ104-KSZ105.Hazardous weather outlook, Jun 12, 1:07 PM CDT, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 107 PM CDT THU JUN 12 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-131815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 107 PM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WEAK AND NEARLY STATIONARY FRONT FROM NORTH OF WICHITA TO JUST NORTH OF KANSAS CITY AND THROUGH SOUTH CENTRAL IOWA WILL REMAIN THE FOCUS FOR NEW THUNDERSTORM DEVELOPMENT. A NARROW BAND OF SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS FROM KANSAS CITY TO NEAR KIRKSVILLE WILL LIKELY INCREASE IN COVERAGE AND INTENSITY DURING THE AFTERNOON HOURS. THE COMBINATION OF A MODERATELY UNSTABLE AIRMASS ALONG AND EAST OF THE FRONT...A FAVORABLE WIND PROFILE...AND CONSIDERABLE LOW LEVEL MOISTURE WILL FAVOR STRONG TO ISOLATED SEVERE THUNDERSTORMS THIS AFTERNOON THROUGH LATE THIS EVENING. LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING WILL BE THE PRIMARY THREATS. HOWEVER...THERE WILL BE SUFFICIENT TURNING OF THE WINDS IN THE LOW LEVELS OF THE ATMOSPHERE THAT A FEW TORNADOES ARE POSSIBLE. LATER TONIGHT THE POTENTIAL EXISTS FOR A LARGE THUNDERSTORM COMPLEX TO FORM OVER SOUTH CENTRAL OR SOUTHEAST KANSAS THAT WOULD TRACK NORTHEAST INTO WEST CENTRAL MISSOURI. SHOULD THIS SYSTEM FORM VERY HEAVY RAINFALL WOULD BE LIKELY WITH AREAS GENERALLY SOUTH OF A KANSAS CITY TO MACON LINE HAVING THE HIGHEST POTENTIAL OF RECEIVING 1 TO 2 INCH RAINS WITH LOCAL AMOUNTS IN EXCESS OF 3 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS WILL BE ONGOING FRIDAY MORNING OVER AREAS SOUTH OF THE MISSOURI RIVER. WHILE THE THREAT FOR LARGE HAIL AND DAMAGING WINDS WILL BE QUITE LOW...VERY HEAVY RAINFALL WILL BE POSSIBLE. THE THUNDERSTORMS ARE EXPECTED TO EXIT THE FORECAST AREA FRIDAY AFTERNOON. THERE REMAINS A THREAT OF THUNDERSTORMS SUNDAY NIGHT. AT THIS TIME...IT IS TOO EARLY TO DETERMINE WHETHER ANY OF THE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON AND EVENING SOUTHEAST OF A KANSAS CITY TO PRINCETON LINE. MJ
In the hours before
Local storm report, Jun 12, 10:43 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1043 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 PM HAIL RAYMORE 38.81N 94.46W
06/12/2008 M1.00 INCH CASS MO PUBLIC
DIME TO QUARTER SIZE HAIL FELL AT 1038PM.
&&
KBRONISLocal storm report, Jun 12, 10:45 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1045 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM HAIL HARRISONVILLE 38.66N 94.35W
06/12/2008 E0.88 INCH CASS MO LAW ENFORCEMENT
&&
SFORTINLocal storm report, Jun 12, 10:53 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1053 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM TSTM WND GST 1 N PLEASANT HILL 38.81N 94.27W
06/12/2008 E60 MPH CASS MO NWS EMPLOYEE
&&
SFORTINLocal storm report, Jun 12, 10:55 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1055 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM TSTM WND GST 1 N PLEASANT HILL 38.81N 94.27W
06/12/2008 E65.00 MPH CASS MO NWS EMPLOYEE
&&
SFORTINLocal storm report, Jun 12, 10:56 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1056 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM HAIL 3 E LEES SUMMIT 38.92N 94.33W
06/12/2008 E0.75 INCH JACKSON MO TRAINED SPOTTER
&&
SFORTINLocal storm report, Jun 12, 10:57 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1057 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 PM HAIL 2 S RAYMORE 38.78N 94.46W
06/12/2008 M1.00 INCH CASS MO PUBLIC
DIME TO QUARTER SIZE HAIL FELL AT 1038PM.
&&
SFORTINThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:02 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 22 min |
| Jun 12, 8:09 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 36 min |
| Jun 12, 8:19 PM CDT | Flash Flood Warning | EAX | Grundy | 6 hr |
| Jun 12, 8:33 PM CDT | Areal Flood Advisory | EAX | Clay, Jackson, Platte | 4 hr |
| Jun 12, 8:44 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Lafayette, Ray | 46 min |
| Jun 12, 8:59 PM CDT | Flash Flood Warning | EAX | Cass, Clay, Jackson, Platte | 4 hr |
| Jun 12, 9:50 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Ray | 25 min |
| Jun 12, 9:56 PM CDT | Areal Flood Advisory | EAX | Bates, Cass, Clay, Jackson, Platte | 68 hr |
| Jun 12, 10:04 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 26 min |
| Jun 12, 10:30 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 30 min |
| Jun 12, 10:50 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson, Johnson, Lafayette | 25 min |
| Jun 12, 11:01 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Johnson, Lafayette | 29 min |
| Jun 12, 11:50 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Howard, Macon, Randolph, Saline | 40 min |
| Jun 12, 11:51 PM CDT | Areal Flood Warning | EAX | Schuyler | 12 hr |
| Jun 13, 12:05 AM CDT | Severe Thunderstorm Warning | EAX | Bates | 40 min |
| Jun 13, 5:17 AM CDT | River Flood Warning | EAX | Adair, Macon, Putnam, Schuyler | 5 hr |
| Jun 13, 9:45 AM CDT | River Flood Warning | EAX | Chariton, Macon | 32 hr |
| Jun 13, 9:45 AM CDT | River Flood Warning | EAX | Howard | 7 hr |
| Jun 13, 11:54 AM CDT | Areal Flood Warning | EAX | Andrew, Atchison, Buchanan, Holt, Platte | 3 days |
| Jun 13, 1:11 PM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 17 hr |
| Jun 13, 3:01 PM CDT | Areal Flood Warning | EAX | Andrew, Buchanan, DeKalb, Gentry, Nodaway, Worth | 48 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.